Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#302462] of Colleen M Robles

Papers Published

  1. Bao, D; Robles, C; Shen, Z, Zermelo navigation on Riemannian manifolds, Journal of Differential Geometry, vol. 66 no. 3 (March, 2004), pp. 377-435, ISSN 0022-040X
    (last updated on 2017/12/12)

    Abstract:
    In this paper, we study Zermelo navigation on Riemannian manifolds and use that to solve a long standing problem in Finsler geometry, namely the complete classification of strongly convex Randers metrics of constant flag curvature.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320